# SDR HEEA966649

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- System (JASC): 3442 · Weather Radar System
- Part: Radar Rt
- Part number: MI585200
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR RT GAIN VOLTAGE TOO HIGH AT MAXIMUM GAIN AND NOT TRACKING. TIME SINCE REPAIR 0:00.
